# SDR YENA20130210033

- Difficulty date: February 10, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000286
- Aircraft time: 10,973 hours, 6,646 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6263 JFK-BNA, ON HEAVY MAINTENANCE CHECK FOUND FWD CABIN FRAME 17 CROSSBEAM CORRODED.  REMOVE ASSOCIATED FASTENERS, BLEND, CUT OUT AFFECTED AREA, HFEC INSPECTION FILL BLENDED AREAS WITH RESIN, FABRICATED "L" BRACKET AND SHIMS, LOCATE AND DRILL FOR FASTENERS LOCATION.  ALODINE, PRIME AND TOPCOAT.  WET INSTALL ALL FABRICATED PARTS WITH A SINGLE ROW OF HI LITE FASTENERS ON VERTICAL AND HORIZONTAL SURFACES IAW EA E13-050-01.
